Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Juri Engelbrecht
Title: Introduction to asymmetric solitary waves
Additional book information: Longman Scientific \& Technical and Wiley, New York, 1991, 280 pp., US$102.00. ISBN 0-582-07814-8.

References [Enhancements On Off] (What's this?)

  • [1] George L. Lamb Jr., Elements of soliton theory, John Wiley & Sons, Inc., New York, 1980. Pure and Applied Mathematics; A Wiley-Interscience Publication. MR 591458
  • [2] Alan C. Newell, Solitons in mathematics and physics, CBMS-NSF Regional Conference Series in Applied Mathematics, vol. 48, Society for Industrial and Applied Mathematics (SIAM), Philadelphia, PA, 1985. MR 847245
  • [3] L. D. Faddeev and L. A. Takhtajan, Hamiltonian methods in the theory of solitons, Springer Series in Soviet Mathematics, Springer-Verlag, Berlin, 1987. Translated from the Russian by A. G. Reyman [A. G. Reĭman]. MR 905674
  • [4] L. A. Dickey, Soliton equations and Hamiltonian systems, Advanced Series in Mathematical Physics, vol. 12, World Scientific Publishing Co., Inc., River Edge, NJ, 1991. MR 1147643
  • [5] J. Bona, On solitary waves and their role in the evolution of long waves, Applications of Nonlinear Analysis in the Physical Sciences, Pitman, Boston, MA, 1981.

Review Information:

Reviewer: John Albert
Journal: Bull. Amer. Math. Soc. 28 (1993), 164-168
American Mathematical Society